Skip to content
SUQQ
Children's Oral Suspension Medicine, 100 mg Ibuprofen, Kids Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Alcohol-Free, Bubble Gum Flavored, 4 fl. oz
1 / 5 Hover to zoom

Motrin

Children's Oral Suspension Medicine, 100 mg Ibuprofen, Kids Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Alcohol-Free, Bubble Gum Flavored, 4 fl. oz

SKU: Z23A8A8AB8D0E558FFA84Z

4.7(18)
792+ sold
AED 78.10

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: this product does not contain directions or complete warnings for adult use do not give more than directed shake well before using mL = milliliter; tsp = teaspoonful find right dose below. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours do not use more than 4 times a day replace original bottle cap to maintain child resistance Dosing* Under 24 lbs or under 2 years: ask a doctor 24-35 lbs or age 2-3 years: 5 mL (1 tsp) 36-47 lbs or age 4-5 years: 7.5 mL (1 1/2 tsp) 48-59 lbs or age 6-8 years: 10 mL (2 tsp) 60-71 lbs or age 9-10 years: 12.5 mL (2 1/2 tsp) 72-95 lbs or age 11 years: 15 mL (3 tsp) *or as directed by a doctor Other information each 5 mL (1 tsp) contains: sodium 2 mg store between 20-25°C (68-77°F) Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) Special Feature: This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache Ingredients: Active Ingredient (in each 5 mL = 1 teaspoonful) Ibuprofen 100 mg (NSAID)* (pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug Inactive Ingredients Acesulfame potassium, anhydrous citric acid, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu • This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better

Frequently bought together

Children's Oral Suspension Medicine, 100 mg Ibuprofen, Kids Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Alcohol-Free, Bubble Gum Flavored, 4 fl. oz

AED 78.10

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 220.29

Similar items

You May Also Like

AED 78.10